| Model Number |
IPN043837 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "device is ruptured during use".No patient injury or harm reported.Patient condition reported as "fine".New device used successfully.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and it was observed that the corrugated tubing was torn at the connector area.A device history record review was performed on the lot number and no relevant findings were identified.Based on the visual exam, the reported complaint was confirmed.The manufacturing site reports "the defect part was supplied by our supplier." a non-conformance was opened to address this issue.